Follow
Dean Baskin
Dean Baskin
Associate Professor, Texas A&M University
Verified email at math.tamu.edu - Homepage
Title
Cited by
Cited by
Year
Asymptotics of radiation fields in asymptotically Minkowski space
D Baskin, A Vasy, J Wunsch
American Journal of Mathematics 137 (5), 1293-1364, 2015
652015
Sharp high-frequency estimates for the Helmholtz equation and applications to boundary integral equations
D Baskin, EA Spence, J Wunsch
SIAM Journal on Mathematical Analysis 48 (1), 229-267, 2016
572016
A parametrix for the fundamental solution of the Klein–Gordon equation on asymptotically de Sitter spaces
D Baskin
Journal of Functional Analysis 259 (7), 1673-1719, 2010
362010
Strichartz estimates on asymptotically de Sitter spaces
D Baskin
Annales Henri Poincaré 14 (2), 221-252, 2013
332013
Asymptotics of scalar waves on long-range asymptotically Minkowski spaces
D Baskin, A Vasy, J Wunsch
Advances in Mathematics 328, 160-216, 2018
282018
Resolvent estimates and local decay of waves on conic manifolds
D Baskin, J Wunsch
Journal of Differential Geometry 95 (2), 183-214, 2013
252013
A Strichartz estimate for de Sitter space
D Baskin
The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis 44, 97--104, 2009
152009
Radiation fields for semilinear wave equations
D Baskin, A Sá Barreto
Transactions of the American Mathematical Society 367 (6), 3873-3900, 2015
142015
Radiation fields on Schwarzschild spacetime
D Baskin, F Wang
Communications in Mathematical Physics 331 (2), 477-506, 2014
132014
The radiation field on product cones
D Baskin, JL Marzuola
Advances in Mathematics 408, 108589, 2022
82022
Scattering resonances on truncated cones
D Baskin, M Yang
Pure and Applied Analysis 2 (2), 385-396, 2020
62020
Locating resonances on hyperbolic cones
D Baskin, JL Marzuola
arXiv preprint arXiv:1608.05278, 2016
52016
Strichartz estimates on exterior polygonal domains
D Baskin, JL Marzuola, J Wunsch
Geometric and Spectral Analysis 630, 291, 2014
52014
Diffraction for the Dirac-Coulomb propagator
D Baskin, J Wunsch
arXiv preprint arXiv:2011.08890, 2020
42020
AN EXPLICIT DESCRIPTION OF THE RADIATION FIELD IN -DIMENSIONS (Spectral and Scattering Theory and Related Topics)
D Baskin
京都大学数理解析研究所, 2017
2*2017
Asymptotics of the radiation field for the massless Dirac-Coulomb system
D Baskin, R Booth, J Gell-Redman
arXiv preprint arXiv:2112.06111, 2021
12021
Riemann moduli spaces are quantum ergodic
D Baskin, J Gell-Redman, X Han
arXiv preprint arXiv:1908.06949, 2019
12019
A Support Theorem for a Nonlinear Radiation Field
D Baskin, AS Barreto
Microlocal Methods in Mathematical Physics and Global Analysis, 111-112, 2013
12013
Wave equations on asymptotically de Sitter spaces
D Baskin
Stanford University, 2010
12010
Price's law on Minkowski space in the presence of an inverse square potential
D Baskin, J Gell-Redman, JL Marzuola
arXiv preprint arXiv:2207.06513, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20